Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Rise in body temperature in evening. Typhidot IgM iGg positive. Took medication. Anything serious?

Hai I am 42 year old male suffering from evening rise of temperature up to 99.8 o F.mY DAY TIME BODY TEMPERATURE IS NORMAL.I have done chest Xray it is clear.Urine examination it is clear,My ESR was normal in 6th day of fever but is now 20 at 12th day.Other things are normal.But typhidot IgM iGg ARE POSITIVE IN ONE OCCASION AND NEGATIVE AFTER TAKING SEVEN DAYS COURSE OF CEFIXIM AND O fLOXACILIN.NOW MY DOCTOR STOP ALL MEDICINES AND GIVE ME ONE MULTI VITAMIN AND ASK TO WATCH IF THERE IS ANY WEIGHT LOSS .yES MY MONTUX WAS 15MM.pLEASE SUGEST IS THERE ANY SERIOUS THINGS. PANIGRAHI
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
You have not mentioned about temperature after antibiotic treatment of typhoid.
If there is no temperature then nothing to worry.
Continue with multivitamin tablet.
Montoux test at this age has not much importance.
Take plenty of water and light diet.
Ok and take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor